# SDR USAAD96183

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: B020081104
- Condition: Stuck
- Location: Left
- Part time: 33,797 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 528 - LGA-ROC - ON ROTATION, CAPTAINS AIRSPEED INDICATION FROZE.  RETURNED TO FIELD.  REPLACED CAPTAINS AIRSPEED INDICATOR.  (M)
